Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 46, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Dec 6, 2014, 5:38 AM CST for Lawrence County, Illinois. It took effect at Dec 6, 2014, 11:44 AM CST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Dec 6, 2014, 5:38 AM CST (11:38 UTC)
- In effect from
- Dec 6, 2014, 11:44 AM CST
- Expired
- Dec 9, 2014, 3:00 PM CST
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 11:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2).
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
745
WGUS43 KILX 061138
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
538 AM CST SAT DEC 6 2014
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.Synopsis...Heavy rains from yesterday will cause the Embarras River
at Lawrenceville to rise above flood stage this morning.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC101-070138-
/O.NEW.KILX.FL.W.0046.141206T1744Z-141209T2100Z/
/LAWI2.1.ER.141206T1744Z.141207T1200Z.141209T1500Z.NO/
538 AM CST SAT DEC 6 2014
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Lawrenceville.
* From this morning until Tuesday afternoon.
* At 445 AM Saturday the stage was 26.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 26.7 Sat 5 AM 32.2 31.8 30.1
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Shimon9 follow-up statements
313
WGUS83 KILX 061350
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
750 AM CST SAT DEC 6 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-070350-
/O.EXT.KILX.FL.W.0046.141206T2207Z-141210T2300Z/
/LAWI2.1.ER.141206T2207Z.141207T1800Z.141210T1700Z.NO/
750 AM CST SAT DEC 6 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From this afternoon until Wednesday afternoon.
* At 645 AM Saturday the stage was 27.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 32.5 feet by tomorrow afternoon.The river will fall
below flood stage by Wednesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 27.7 Sat 7 AM 32.4 32.3 31.8
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Shimon065
WGUS83 KILX 061925
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
125 PM CST SAT DEC 6 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County.
.River levels continue to rise in response to the 2-3 inches of rain
that fell Friday and Friday night. The river is expected to reach
flood stage at Lawrenceville late this afternoon, then crest on
Sunday.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-070925-
/O.EXT.KILX.FL.W.0046.141206T2100Z-141211T0000Z/
/LAWI2.1.ER.141206T2100Z.141207T1800Z.141210T1800Z.NO/
125 PM CST SAT DEC 6 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From this afternoon until Wednesday evening.
* At 1245 PM Saturday the stage was 29.4 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 32.7 feet by tomorrow afternoon. The river will fall
below flood stage by Wednesday afternoon.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 29.4 Sat 1 PM 32.6 32.3 31.8
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart261
WGUS83 KILX 070231
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
831 PM CST SAT DEC 6 2014
...The Flood Warning continues for the following rivers in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-071631-
/O.EXT.KILX.FL.W.0046.000000T0000Z-141210T1200Z/
/LAWI2.1.ER.141206T2220Z.141208T0000Z.141210T0600Z.NO/
831 PM CST SAT DEC 6 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday morning.
* At 745 PM Saturday the stage was 30.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.9 feet by
tomorrow evening. The river will fall below flood stage early
Wednesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 30.4 Sat 8 PM 31.5 31.5 30.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
ILC025-159-071631-
/O.EXT.KILX.FL.W.0045.000000T0000Z-141211T2315Z/
/CLAI2.1.ER.141206T0636Z.141208T1800Z.141211T1715Z.NO/
831 PM CST SAT DEC 6 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Thursday afternoon.
* At 745 PM Saturday the stage was 19.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.6 feet by
Monday evening. The river will fall below flood stage Thursday
morning.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 19.9 Sat 8 PM 20.3 20.5 20.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Smith890
WGUS83 KILX 071529
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
929 AM CST SUN DEC 7 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The lower portion of the Embarras River will be cresting early
this afternoon, before river levels begin to fall. Flooding should
subside tomorrow afternoon.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-080529-
/O.EXT.KILX.FL.W.0046.000000T0000Z-141209T0130Z/
/LAWI2.1.ER.141206T2220Z.141207T1800Z.141208T1930Z.NO/
929 AM CST SUN DEC 7 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Monday evening.
* At 845 AM Sunday the stage was 31.2 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 31.3 feet by this
afternoon. The river will fall below flood stage tomorrow
afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 31.2 Sun 9 AM 30.5 28.9 26.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart807
WGUS83 KILX 080308
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
908 PM CST SUN DEC 7 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-081708-
/O.EXT.KILX.FL.W.0046.000000T0000Z-141209T1400Z/
/LAWI2.1.ER.141206T2220Z.141208T0600Z.141209T0800Z.NO/
908 PM CST SUN DEC 7 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Tuesday morning.
* At 845 PM Sunday the stage was 31.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near its crest now. The river is expected
to fall below flood stage early Tuesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 31.4 Sun 9 PM 29.6 26.8 24.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$054
WGUS83 KILX 081502
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
902 AM CST MON DEC 8 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.River levels on lower portions of the Embarras River have been
remaining steady since Sunday afternoon, but will begin to fall
later today. The river near Lawrenceville is expected to drop below
flood stage overnight.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-090502-
/O.EXT.KILX.FL.W.0046.000000T0000Z-141209T1120Z/
/LAWI2.1.ER.141206T2220Z.141208T0315Z.141209T0520Z.NO/
902 AM CST MON DEC 8 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late tonight.
* At 845 AM Monday the stage was 31.3 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 31.3 Mon 9 AM 28.9 25.7 24.0
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart059
WGUS83 KILX 090725
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
125 AM CST TUE DEC 9 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-091910-
/O.EXT.KILX.FL.W.0046.000000T0000Z-141209T1910Z/
/LAWI2.1.ER.141206T2220Z.141208T0315Z.141209T1310Z.NO/
125 AM CST TUE DEC 9 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until this afternoon.
* At 1245 AM Tuesday the stage was 30.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 30.7 Tue 1 AM 25.9 24.0 23.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$142
WGUS83 KILX 091212
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
612 AM CST TUE DEC 9 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-091748-
/O.EXT.KILX.FL.W.0046.000000T0000Z-141209T1748Z/
/LAWI2.1.ER.141206T2220Z.141208T0315Z.141209T1148Z.NO/
612 AM CST TUE DEC 9 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until this morning.
* At 545 AM Tuesday the stage was 30.0 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early this morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 30.0 Tue 6 AM 26.0 23.7 22.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$412
WGUS83 KILX 091404
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
804 AM CST TUE DEC 9 2014
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC101-091434-
/O.CAN.KILX.FL.W.0046.000000T0000Z-141209T1748Z/
/LAWI2.1.ER.141206T2220Z.141208T0315Z.141209T1148Z.NO/
804 AM CST TUE DEC 9 2014
The Flood Warning is cancelled for
The Embarras River at Lawrenceville.
* At 745 AM Tuesday the stage was 29.6 feet.
* Flood stage is 30.0 feet.
* Fell below flood stage at 548 AM Tuesday.
* Forecast...The river will continue to fall to 26.0 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 29.6 Tue 8 AM 26.0 23.7 22.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Dec 6, 3:24 AM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Dec 6, 3:24 AM CST, 2 hours 14 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 324 AM CST Sat Dec 6 2014 .SHORT TERM...(Today) ISSUED AT 323 AM CST SAT DEC 6 2014 The 08z/2am surface analysis has a 1015mb low in NC Kentucky moving northeast along a stationary front. Rain showers on the NW flank of the low are steadily progressing eastward out of our E-SE counties. The back edge of precip should reach I-57 by 09z/3am and be completely out of our IL counties by 13z/7am. Despite dry air aloft flowing into Illinois on N-NW winds, a strong subsidence inversion is indicated in all the short term models. That will limit mixing of the dry air in to the low level moisture, and work to keep clouds across our forecast area over the next 12 hours if not well into tonight. The satellite images are showing a clearing line progressing south toward IL across MN/WI, however, that clearing should slow down with the intensification of the inversion today. High temps will not climb appreciably under the blanket of clouds, with readings topping out in the upper 30s toward Galesburg and into the mid 40s toward Lawrenceville. && .LONG TERM...(Tonight through Friday) ISSUED AT 323 AM CST SAT DEC 6 2014 High pressure continues to build into the region, although the inversion remains and will likely see a continuation of the clouds until the incredibly dry air aloft finally works its way down into the higher RH in the llvls. This same dry air is also the deciding factor in the next issue for the forecast with an approaching wave Sun night/Monday. Prev models had more disagreement and the NAM with a more southerly track for the wave was the outlier. With this run, both the GFS and ECMWF starting to look a lot more like the prev NAM. A small system developing into a larger upper trof late in the weekend...with the look of two smaller waves bringing pops back into the region. Although the GFS and the ECMWF are more consistent with the prev NAM, the NAM is far more scarce with the QPF. Keeping the forecast chances low for shower activity after midnight Sun night/Monday... not only for lack of continuity from run to run, but the considerable amount of dry air will take a while to overcome. Not convinced the best lift will coincide with the eventual saturation of the column. Beyond Monday and its cold front, temps cool briefly, then moderate back into the 40s for highs through the end of the week. 00z ECMWF completely pulls back on a small disturbance Wed night/Thursday, and should this trend continue, will likely pull the pops altogether out of the next couple runs. For now, slight pops in the forecast to cover a brief disturbance diving into the Great Lakes region on the retreating edge of the larger scale 500 mb trof exiting out to the northeast. This difference btwn the GFS and the European also delineates the break point in the extended between any agreement in the midst of a small pattern shift. Depth of the thickness ridge going into day 7 and 8 will definitely result in some blend issues going into next weekend. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) ISSUED AT 1105 PM CST FRI DEC 5 2014 A rather difficult forecast during the early morning hours. The HRRR model had been suggesting a breakup of the low stratus/LIFR cigs from northeast to southwest over the past several runs and for the most part it has materialized over parts of our area. Cigs have become VFR from PIA and BMI with the short term model indicating a south and southwest expansion in the VFR cigs over the next several hours. However, the model has also been consistently suggesting the stratus deck will spread from north to south back over the areas that briefly went to VFR this evening in the 08z-12z time frame. Will try to time that into each of the TAF sites but we are not very confident on the timing and coverage of not only the brief improvement to VFR cigs, but how quickly the stratus deck will spread back over the area during the early morning hours. Once the lower clouds are back, soundings not very optimistic about clearing as a rather strong low level inversion develops later tomorrow morning trapping the moisture in the lowest 1500 feet of the ground. Boundary layer winds are also forecast to hold in a north to northeast trajectory, which is not very conducive to clearing until our flow becomes more anticyclonic, which won't be until late afternoon or early evening, at the earliest. Surface winds will be out of the northeast to north at 10 to 15 kts tonight and 12 to 17 kts on Saturday with a few gusts around 20 kts before diminishing to around 10 kts or less tomorrow evening. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Shimon LONG TERM...HJS AVIATION...Smith
Hazardous weather outlook, Dec 5, 3:05 PM CST, 14 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 305 PM CST FRI DEC 5 2014 ILZ027>031-036>038-040>053-061200- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 305 PM CST FRI DEC 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT AREAS OF FOG WILL REDUCE VISIBILITY TO AROUND A MILE AT TIMES THIS EVENING. THE FOG WILL DIMINISH FROM NORTHWEST TO SOUTHEAST OVERNIGHT...AS DRIER AIR BEGINS TO SPREAD INTO CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054>057-061-062-066-061200- COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-MOULTRIE-SHELBY- 305 PM CST FRI DEC 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT AREAS OF FOG WILL REDUCE VISIBILITY TO AROUND A MILE AT TIMES. WIDESPREAD RAIN WILL OCCUR THROUGH THIS EVENING...BEFORE DIMINISHING FROM WEST TO EAST AFTER MIDNIGHT. ADDITIONAL AMOUNTS AROUND A HALF INCH ARE LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-067-068-071>073-061200- CLARK-CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND- 305 PM CST FRI DEC 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT WIDESPREAD RAIN WILL CONTINUE MUCH OF THE NIGHT...BEFORE DIMINISHING TOWARD SUNRISE. ADDITIONAL AMOUNTS FROM A HALF TO 1 INCH ARE LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MINOR FLOODING MAY DEVELOP THIS WEEKEND ALONG THE LITTLE WABASH RIVER NEAR CLAY CITY...AND ON THE MAIN STEM WABASH RIVER FROM AROUND PALESTINE UPSTREAM. ANY FLOODING WOULD LIKELY LINGER INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Local storm report, Dec 6, 12:00 AM CST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1200 AM CST SAT DEC 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HEAVY RAIN WATSON 39.03N 88.57W
12/05/2014 M1.20 INCH EFFINGHAM IL MESONET
SINCE 6 AM
0553 PM HEAVY RAIN LAWRENCEVILLE AIRPORT 38.76N 87.61W
12/05/2014 M1.38 INCH LAWRENCE IL ASOS
12 HOUR TOTAL
0600 PM HEAVY RAIN 1 E TRIMBLE 39.06N 87.67W
12/05/2014 M1.36 INCH CRAWFORD IL CO-OP OBSERVER
24 HOUR TOTAL
1118 PM HEAVY RAIN EFFINGHAM 39.12N 88.55W
12/05/2014 M1.60 INCH EFFINGHAM IL MESONET
TOTAL SINCE 630 AM
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 7:29 PM CST | River Flood Warning | ILX | Clay, Richland | 7 days |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.